# SDR AALA201806299013

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 46,092 hours, 30,805 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE REQUIRED SERVICING. MAINTENANCE SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-10-00-614-050-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
